Why am I having brain zaps while still medicated?
September 13, 2013 1:01 PM Subscribe
I know you are not my doctor and I will ask him as soon as I can but I'm wondering if anyone here has experienced "brain zaps" while on antidepressants that are not withdrawal related.
posted by legendarygirlfriend to health & fitness (9 answers total)
I have been on Sertraline (Zoloft) for a year and a half to treat depression and anxiety. I take 100mg daily and while I had a few side effects when I started taking them, they went away within a month and didn't include brain zaps.
For the past week, however, I've been experiencing brain zaps on and off even though I am on the same dosage and I haven't missed (or been late with) a dose. I have been late with doses a few times in the past and felt zaps as a result, but I'm certain that's not the case now. I should mention that I know what they are/feel like from when I tapered off Effexor a good 10 years ago.
If nothing has changed in my medication and dosage, what reasons could there be for the brain zaps to be happening?
I recently had a full physical and blood work done and everything came back fine, in case out matters.
Thanks in advance!